# SDR DL72K000924

- Difficulty date: April 18, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- Aircraft time: 58,016 hours, 44,495 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV2 FOUND SKIN CRACKED, LT SIDE VERT STAB AT FRONT SPAR.  SKIN HAS TWO CRACKS ABOVE FS 1210, W/W N/R 1080.  REMOVED DAMAGE PER DRD 55-30-3D, HFEC INSP PER DRD 55-30-3D NO DISCREPANCIES FOUND IN THIS AREA,  REMOVED DAMAGE PER PRI 334389-14 DATED 4-27-00/1900, DRILLED ADD FASTENER HOLES ON A/C PER PRI 334389-14 4-27-00/1900, DRILLED DOUBLER PER PRI 334399-14 4-27-00/1900, CONTNUED ON N/R 1178.
